# SDR SWAA2022070715142

- Difficulty date: June 3, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-307111 / [01] TOOL USED; DIGITAL CALIPER P/N:500-193-30; S/N:0000293; DUE DATE: 16/SEP/22;[02] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) REFER TO BAC 5975
